1 doctor weighed in:

I sent in a question earlier about being on levoxyl 200mcg. Extreme tiredness and foggy head. Also taking verapamil 80mg bid for side effects for verapamil that are serious are extreme fatigue and lack of energy. Could it be this or something else. Theses

1 doctor weighed in
Dr. Mary Engrav
Emergency Medicine

In brief: Extreme

Extreme fatigue is a very concerning symptom. It sounds like you have significant medical conditions.
Please be sure your thyroid levels have been checked recently. You may need other blood tests including to be sure you are not anemic. Please be sure that your blood pressure is running normally. Your doctor will want to know about these symptoms.

In brief: Extreme

Extreme fatigue is a very concerning symptom. It sounds like you have significant medical conditions.
Please be sure your thyroid levels have been checked recently. You may need other blood tests including to be sure you are not anemic. Please be sure that your blood pressure is running normally. Your doctor will want to know about these symptoms.
Dr. Mary Engrav
Dr. Mary Engrav
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors